advertisement
Question
Posted by: Malcom X | 2007/08/11

Haemmoroids


I have a past history of haemmoroids, they tend to 'pop-up' once/twice a year since I was about 19 years old (I'm now 23). They are almost always external and after treatment (I use Preperation H ointment) go away within about 2 weeks.

About 1 month ago they re-emmerged but this time internally. The only discomfort I get is when I pass stools. Sometimes I do find small traces of blood, but only after I pass stools. I then changed my diet slightly (I am a healthy eater any way!) and drank more water as has been previously recommended to me. After 2 weeks I decided to get treatment and was given 'Xyloproct' ointment by a pharmacist (I'm currently living in a European city and they don't have 'Preperation H'). However, after a further 2 weeks I found minimal relief, which I think is not surprising considering that 'Xyloproct' is not a suppository!

Please could I be advised as to what to do next! The only pain I get is when I pass stools so I'm not in any discomfort but I am concerned that they haven't gone away yet!

Thank you for your time!

Malcom X

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear MalcomX
See if you can find Scheriproct suppositories to use once a day?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Malcom X | 2007/08/13

Ok, but in the meantime is it advisable to continue using the Xyloproct if the bleeding has increased (as I've recently noticed!)?

Reply to Malcom X

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement